# SDR GC4Y2018071600231

- Difficulty date: October 19, 2017
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N137FL
- Make and model: Beech B300
- Aircraft serial: FL137
- Engine: Pwa PT6A60A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311703201
- Part serial: 21A404
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON AN ENGINE GROUND RUN FOR THE PURPOSE OF AN AIRCRAFT IN STORAGE ENGINE 7 TO 30 DAY INHIBITING RUN.  ENGINE OPERATION PERFORMANCE WAS NOTED TO BE UNUSUAL WITH INDICATIONS OF A POSSIBLE STICKING COMPRESSOR BLEED OFF VALVE.  UPON INVESTIGATION AND REMOVAL OF THE VALVE, VALVE SHAFT FUNCTION WAS NOTED TO BE UNSERVICEABLE DUE TO STICKING AND POOR SEALING OF THE VALVE CONTACT AREA.  THE VALVE WAS REPLACED WITH ANOTHER SERVICEABLE VALVE.  ENGINE AND OPERATION CHECKS CARRIED OUT WITH ALL INDICATIONS AND PARAMETERS NOW NORMAL IAW THE AIRCRAFT AND ENGINE MAINTENANCE MANUAL REQUIREMENTS.  THE UNSERVICEABLE VALVE HAS BEEN RETURNED TO THE SUPPLIER AND FORWARDED ONTO PRATT AND WHITNEY FOR INVESTIGATION PURPOSES.  RESULTS OF INVESTIGATION ARE STILL PENDING AT THIS TIME.
